# SDR AALA202210181363

- Difficulty date: September 22, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LOWER AFT BULKHEAD CENTER ATTACH ANGLE LOCATED AT BS 500I FROM LBL 25 TO RBL 25. REPLACED ATTACH ANGLE PER AARD 51-00-05-1 AND IPC 53-11-01-42 ITEM 210.
